Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 60, NWS Albany, NY

July 26, 2015Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Jul 26, 2015, 5:44 PM EDT for Berkshire County, Massachusetts. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2015, 5:44 PM EDT (21:44 UTC)
Expired
Jul 26, 2015, 6:15 PM EDT
In force
31 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Berkshire County, MA

The radar

The Albany radar (KENX), 74 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:33 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 26, 3:33 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT SUN JUL 26 2015

.SYNOPSIS...
WARM HUMID AIR HAS SETTLED INTO THE REGION. A WIND SHIFT LINE WILL DRIFT
SOUTH INTO THE NEW YORK...AND MAY TRIGGER SCATTERED THUNDERSHOWERS
THIS AFTERNOON AND EVENING. MONDAY INTO WEDNESDAY THE HEAT AND HUMIDITY
WILL BUILD...AS HIGH PRESSURE STRENGTHENS OVER THE GREAT LAKES AND
DRIFTS TO THE ATLANTIC SEABOARD. WEAK WEATHER DISTURBANCES...DAYTIME
HEATING AND ABUNDANT HUMIDITY WILL TRIGGER SCATTERED THUNDERSTORMS
MONDAY...AND ISOLATED STORMS TUESDAY AND WEDNESDAY. THESE WILL BE
MAINLY OVER HIGHER TERRAIN. A WEAK COLD FRONT WILL CROSS THE
REGION EARLY THURSDAY...AND LOWER THE HUMIDITY A LITTLE.

&&

.NEAR TERM /THROUGH MONDAY/...

AS OF 330 PM EDT...A SCATTERED LINE OF CONVECTION HAS DEVELOPED
MAINLY SOUTH OF I90 WHERE LAPS DATA SUGGEST SBCAPES WERE AVERAGING
AROUND 1500 J/KG.  WIND SHEAR DOES LACK WITH BULK VALUES WERE 20KTS
OR LESS SO NOT MUCH ORGANIZATION EXPECTED.  HOWEVER...WITHIN DEEPER
CONVECTIVE ELEMENTS THE POTENTIAL FOR SOME HAIL AND/OR DAMAGING WIND
GUSTS DOES EXIST AS THE SPC MARGINAL RISK OUTLOOK LOOKS GOOD AT THIS
TIME.  MOST OF THIS ACTIVITY SHOULD DISSIPATE WITH THE LOSS OF BOTH
DAYTIME HEATING AND THE SLOW PROGRESS OF THE TROUGH AXIS.

OVERNIGHT...THE TROUGH AXIS BECOMES MORE ILL-DEFINED AS IT SETTLES
OVER SOUTHERN NY INTO SOUTHERN NEW ENGLAND.  MESOSCALE MODELS
SUGGEST THE UPSTREAM SHORT WAVE OVER THE SOUTHERN GREAT LAKES REGION
MAY ASSIST WITH ADDITIONAL ISOLATED CONVECTION IN THE VICINITY OF
THIS TROUGH AXIS AS WE WILL RETAIN THE SLIGHT CHANCE POPS FOR THE
SOUTHERN PORTIONS OF THE REGION.  ELSEWHERE...SKIES ARE EXPECTED TO
PARTIALLY CLEAR AND WITH THE HIGHER LOWER LEVEL MOISTURE THE RESULT
COULD BE SOME PATCHY FOG. WARMER AND MORE HUMID TONIGHT WITH LOWS
GENERALLY INTO THE 60S.

MONDAY...THE OLD FRONTAL BOUNDARY WILL BE NEAR THE LOWER HUDSON
VALLEY...SRN NEW ENGLAND...ERN PA...AND NJ. NW FLOW CONTINUES ALOFT.
WEAK IMPULSES IN THE NW FLOW ALOFT COUPLED WITH THE DIFFUSE FRONTAL
BOUNDARY WILL FOCUS SOME ISOLD-SCT SHOWERS AND ISOLD THUNDERSTORMS.
EXPECTING SBCAPES TO BE MAINLY IN THE 500-1500 J/KG RANGE WITH
PERHAPS SOME SLIGHTLY HIGHER VALUES OVER THE SE CATSKILLS...MID
HUDSON VALLEY...AND NW CT. MONDAY SHOULD NOT BE A WASHOUT...BUT A
COMBINATION OF THE WEAK SHORT-WAVE IN NW FLOW ALOFT...AND THE
BOUNDARY WILL FOCUS THE SHOWERS/TSRAS. THE HIGHER POPS WERE USED
ACROSS THE HIGHER TERRAIN.  H850 TEMPS WILL GENERALLY BE IN THE +15C
TO +17C RANGE. HIGH TEMPS WILL BE MAINLY IN THE MID 80S IN THE
VALLEYS...AND U70S TO L80S OVER THE HIGHER TERRAIN.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE HEAT BUILDS THROUGH THIS PERIOD. THE REGION IS BETWEEN A
SHARPENING 500 HPA RIDGE BUILDING OVER THE GRTLKS AND A SHARPENING
TROF OVER THE MARITIMES AS A 500HPA CUTOFF DIVES SE FM HUDSON'S
BAY TO THE GULF OF SAINT LAWRENCE. THE INITIAL RESPONSE IS SFC
HIGH PRESSURE FORMS/STRENGTHENS OVER THE GRTLKS INCRG SUBSIDENCE...AND
SHIFTS EAST TO THE MID ATLC COAST...AND WAA INCREASES. WHILE THE
SUBSIDENCE WILL PRETTY MUCH DOMINATE...ISOLD CONVECTION IS POSSIBLE
ASSOC WITH SHORT WVS DIVING DOWN THE WEST PERIPHERY OF THE CUT
OFF TO OUR EAST...WAA...DIURNAL HEATING MAINLY OVER ELEVATED TRRN
DURING THE AFTN AND EVENING HOURS.

OTHERWISE TD WILL BE IN THE 60S...MAX TEMPS TUES WILL BE ARND 90
IN MANY AREAS WITH UPPER 80S OVER HIR TRRN. WED WILL TAKE THESE
INTO THE LOW TO MID 90S IN MOST AREAS. MINS WILL BE IN THE 60S FOR
THE MOST PART.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
BY THURSDAY THE 500 HPA RIDGE HAS BECOME QUITE SHARP FM FCA INTO
LABRADOR...AS A CUT OFF RIDES UP THE WEST SIDE OF IT INTO HUD
BAY...WITH A TRAILING CDFNT. SFC PREFRONTAL TROF PUSHES ACROSS
THE RGN EARLY THU...WITH CDFNT CLEARING THE RGN IN THE AFTN. THIS
CDFNT IS WEAKER THAN PVS RUNS...AND MUCH DRIER AIR IS MVNG INTO
FCA BY MID DAY. DYNAMICS...BOUNDARY...AND TEMPERATURE GRADIENT NOT
WELL ALIGNED ATTM...SO ITS A SCT TSTM DAY. ONLY SLIGHTLY COOLER
AND LESS HUMID AIR WILL FILTER INTO RGN...WITH MAX TEMPS NR 90
STILL THU AS TD GOES FROM MID TO LOW 60S. NOT MUCH OF A FRONT.

THUR NT INTO WEEKEND 500HPA FLOW FLATTENS BCMG ZONAL. SFC HIGH
BUILDS FM OHIO VLY INTO RGN THU NT INTO FRI. TEMPS STILL REMAIN A
FEW DEGREES ABV NORMALS WITH TD STILL IN THE 60S. SAT ANOTHER
WEAK CDFNT WILL CROSS THE RGN...BUT DYNAMICS AND JET REMAIN WELL N
OF RGN...ITS MAIN IMPACT WILL BE TO TRIGGER ISOLD TO SCT TSTMS.
OTHERWISE A PS-MS START TO THE WEEKEND WITH JUST A CHC TSTM SAT.
WILL POPULATE WITH HPC AS CONSIDERABLE AGREEMENT REMAINS BTWN
ECMWF/GFS/HPC.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS THROUGH THE AFTERNOON HOURS WITH ISOLATED TO WIDELY
SCATTERED CONVECTION.

CIGS WERE SCT-BKN IN THE LOWER AND MID LEVELS BUT ABOVE MVFR. AS
CONVECTION DEVELOPS...THIS MAY IMPACT TAF LOCATIONS AS WE WILL
PLACE A VCSH FOR THE BALANCE OF THE AFTERNOON INTO EARLY EVENING.
THE ADDITIONAL CHALLENGE OVERNIGHT WILL BE THE FORMATION OF
STRATUS/FOG ESPECIALLY WHERE WET CONDITIONS OCCUR THIS AFTERNOON.
NCEP BUFR PROFILES SIGNAL A RATHER HIGH PROBABILITY FOR IFR
CONDITIONS AS WE WILL PLACE THIS WITHIN THE TAFS FOR KPSF-KGFL AND
MIFG FOR KALB-KPOU.

THE FRONTAL BOUNDARY MAY LINGER SOUTH OF I90 ON MONDAY FOR THE
CHANCE FOR ADDITIONAL CONVECTION. HOWEVER...NORTHWEST FLOW REGIME
COUPLED WITH WEAK DISTURBANCES MAY TRIGGER ADDITIONAL ISOLATED
CONVECTION BUT PROBABILITIES TOO LOW FOR MENTION IN THE TAFS AT
THIS TIME.

A LIGHT SOUTHERLY WIND BECOMES LIGHT AND VARIABLE TONIGHT...THEN
BECOMING SOUTHERLY AGAIN ON MONDAY LESS THAN 10 KTS.

OUTLOOK...
MON NIGHT: NO OPERATIONAL IMPACT. AREAS FG.
TUE-WED: NO OPERATIONAL IMPACT. NO SIG WX.
WED NT-THU: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
THU NT-FRI: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO THIS EVNGAS
A WIND SHIFT LINE WILL DRIFT SOUTH INTO THE NEW YORK. MONDAY INTO
WEDNESDAY THE HEAT AND HUMIDITY WILL BUILD...AS HIGH PRESSURE
STRENGTHENS OVER THE GREAT LAKES AND DRIFTS TO THE ATLANTIC
SEABOARD. WEAK WEATHER DISTURBANCES...DAYTIME HEATING AND ABUNDANT
HUMIDITY WILL TRIGGER SCATTERED THUNDERSTORMS MONDAY...AND
ISOLATED STORMS TUESDAY AND WEDNESDAY. THESE WILL BE MAINLY OVER
HIGHER TERRAIN. A WEAK COLD FRONT WILL CROSS THE REGION EARLY
THURSDAY...AND LOWER THE HUMIDITY A LITTLE.

RELATIVE HUMIDITY WILL INCREASE TO CLOSE TO 100 PERCENT TONIGHT IN
THE PATCHY FOG. EXPECT THE RH VALUES TO LOWER TO 40 TO 55 PERCENT
MONDAY AFTERNOON...AND INCREASE TO NEAR 100 PERCENT AGAIN TUESDAY
MORNING.

THE WINDS WILL BE LIGHT MAINLY INTO TUESDAY EXCEPT IN
THUNDERSTORMS.

&&

.HYDROLOGY...
ISOLATED SHOWERS AND THUNDERSTORMS ARE THIS EVENING INTO
TUESDAY...MAINLY OVER HIGHER TRRN...IN THE AFTERNOON AND EVENING
HOURS. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY DOWNPOURS WITH LOCALIZED WITHIN BANK RISES...AS
PRECIPITABLE WATER VALUES WILL BE IN THE 1 TO 1.5 INCH RANGE.

IT WILL BECOME HOT AND HUMID MUCH OF THE UPCOMING WEEK WITH
MAINLY DRY WEATHER. THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS A
COLD FRONT MOVES THROUGH THE REGION. SOME HEAVY DOWNPOURS ARE
POSSIBLE WITH THE THUNDERSTORMS THURSDAY WHICH MAY CAUSE PONDING
OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING OF LOW- LYING
AREAS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.CLIMATE...
CONDITIONS WILL BECOME HOT AND HUMID THIS WEEK WITH HIGHS FORECAST TO BE
IN THE 90S UP THE HUDSON RIVER VALLEY TUESDAY...WEDNESDAY AND THURSDAY.

HERE ARE THE RECORD HIGH TEMPERATURES AND YEAR OF OCCURRENCE FOR
THESE DATES...

JULY 28TH...
ALBANY NY: 99 DEGREES 1929
GLENS FALLS: 96 DEGREES 1949
POUGHKEEPSIE NY: 96 DEGREES 1949

JULY 29TH...
ALBANY NY: 97 DEGREES 1894
GLENS FALLS: 96 DEGREES 1959
POUGHKEEPSIE NY: 95 DEGREES 1949

JULY 30TH...
ALBANY NY: 100 DEGREES 1933
GLENS FALLS: 94 DEGREES 1949
POUGHKEEPSIE NY: 96 DEGREES 1949

NOTE THE DAILY RECORDS DATE BACK TO 1874 AT ALBANY NY AND TO 1949
FOR BOTH GLENS FALLS AND POUGHKEEPSIE NY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER
NEAR TERM...BGM/WASULA
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...BGM
FIRE WEATHER...SNYDER
HYDROLOGY...SNYDER/WASULA
CLIMATE...
Hazardous weather outlook, Jul 26, 3:40 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT SUN JUL 26 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-271945-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
340 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MAINLY ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. SOME OF
THE THUNDERSTORMS WILL HAVE HEAVY DOWNPOURS...WHICH MAY CAUSE
PONDING OF WATER ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AND THURSDAY...ISOLATED
THUNDER STORMS ARE POSSIBLE TUESDAY.

HOT AND HUMID WEATHER IS EXPECTED INTO THURSDAY. THE COMBINATION
OF HIGH TEMPERATURES AND HIGH HUMIDITY LEVELS MAY RESULT IN HEAT
INDICES OF AROUND 100 DEGREES ACROSS THE MID HUDSON VALLEY ON
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 26, 2:54 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
254 PM EDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ELLENVILLE              41.70N  74.36W
07/26/2015  M1.00 INCH       ULSTER             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1500208

HWJIV
Special weather statement, Jul 26, 3:33 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT SUN JUL 26 2015

NYZ063-262000-
WESTERN ULSTER-
333 PM EDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER COUNTY...

AT 333 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTH OF
FLEISCHMANNS...OR 18 MILES NORTHEAST OF LIBERTY...MOVING SOUTHEAST AT
25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WOODSTOCK...KENNETH L WILSON CAMPGROUND...WEST SHOKAN...WOODLAND
VALLEY CAMPGROUND...MOUNT TREMPER...PHOENICIA...KERHONKSON...
DENNING...POTTERVILLE...BRANCH...LIEBHARDT...SUNDOWN...RIGGSVILLE...
ASHOKAN...HARDENBURG...LADLETON...FROST VALLEY...CHERRYTOWN...
MAPLEDALE AND SHOKAN.

LAT...LON 4187 7446 4188 7446 4194 7459 4199 7470
      4210 7461 4212 7456 4213 7454 4205 7415
      4179 7431
TIME...MOT...LOC 1933Z 305DEG 21KT 4202 7456

HWJIV
Local storm report, Jul 26, 5:00 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     ELLENVILLE              41.70N  74.36W
06/26/2015                   ULSTER             NY   TRAINED SPOTTER

            MULTIPLE TREES DOWN IN THE TOWN OF ELLENVILLE.

&&

EVENT NUMBER ALY1500209

HWJIV
Local storm report, Jul 26, 5:01 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
501 PM EDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FUNNEL CLOUD     HUDSON                  42.25N  73.79W
07/26/2015                   COLUMBIA           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1500210

HWJIV
Special weather statement, Jul 26, 5:28 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
528 PM EDT SUN JUL 26 2015

MAZ025-NYZ061-262200-
SOUTHERN BERKSHIRE-EASTERN COLUMBIA-
528 PM EDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BERKSHIRE COUNTY...

AT 527 PM EDT...A STRONG THUNDERSTORM WAS OVER GREAT BARRINGTON...
MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREAT BARRINGTON...LEE...SHEFFIELD...SANDISFIELD...HOUSATONIC...
STOCKBRIDGE...NEW MARLBOROUGH...MONTEREY...ALFORD...TYRINGHAM...
BERKSHIRE HEIGHTS...WILLIAMSVILLE...HEPHZIBAH HEIGHTS...SOUTH LEE...
LARRYWAUG...LEISURE LEE...NEWSBOY STATUE...EAST LEE...WEST OTIS AND
RISINGDALE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4206 7345 4223 7352 4235 7321 4210 7310
TIME...MOT...LOC 2127Z 251DEG 10KT 4217 7339

HWJIV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:47 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster24 min
Jul 26, 3:33 PM EDTSpecial Weather StatementALYUlster27 min
Jul 26, 4:35 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess55 min
Jul 26, 4:11 PM EDTAreal Flood AdvisoryALYWindham3 hr
Jul 26, 5:28 PM EDTSpecial Weather StatementALYBerkshire32 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.